Sh:517

Bib entry
@article{Sh:517,
 author = {Shelah, Saharon},
 title = {{Zero-one laws for graphs with edge probabilities decaying with distance. II}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {185},
 number = {3},
 year = {2005},
 pages = {211--245},
 issn = {0016-2736},
 doi = {10.4064/fm185-3-2},
 mrclass = {03C13 (05C80 60F20)},
 mrnumber = {2161404},
 mrreviewer = {Andreas Blass},
 doi = {10.4064/fm185-3-2},
 note = {\href{https://arxiv.org/abs/math/0404239}{arXiv: math/0404239}},
 arxiv_number = {math/0404239}
}